Fuzzy here. I am addicted to codeine well I was, 16 days clean I had the same thought as you. You can either taper reduce or go cold turkey. I tried to reduce but I have no self control. I would take thirty tabs a day shovel ten down the throat and think nothing of it. I am unsure of the withdrawals for Lortab, but I wish you all the best. Keep posting and reading past threads. And if you fancy a blether just keep posting.
x x x x x x x x x
hello, i am on day 7 of no vics, not going to lie to you, first 5 days were hell. never vomited so much in my life, you have to quit, it will only get worse, wd/s suck but you can make it, i was taking opiates for 3 years, almost bankrupted my family, i still don,t feel whole, but getting better, just be strong and quit and never take another pill, ever, good luck
I too am a wife, mom and a pain med junkie. I quit cold turkey 3 d ago and haven't really slept since. My body feels achey and I am sooo depressed. I cry over anything. My addiction is to percocet. I was taking up to 12 a day. I feel like I can do anything when I'm high. Unfortunately my body has become so numb that I have to double up just to feel a change. I ran out and have promised myself no more refills!! I have gone through this before and always give in. I too am sick and tired of being sick and tired. I really have to force myself to get up and get going and the days seem longer than ever. Many times during the day I think about how I can get my hands on just 2 pills to get me through this. I continue to lie to myself time and time again. 2 more pills, ya right!! Soon I will find joy in my life without these pills. I pray that God holds me up while I am feeling so low. I want to be clean, I really do, but God do I miss my pills. It's so sick, I have a bigger love affair with the pills than I do with my family. It's time to get our lives back on track one day at a time!!
Thanks for the advice. I am new to medhelp. I created an account back in 2008 (when my problem first started) but didn't keep up or maintain it. I will keep posting. It's awesome to have a place to talk to people that you know are going through the same things as you.
the WITHDRAWAL MONSTER is NOT half the bad a-- I had it built up to be in my mind. Of course the first 3 or 4 days is nothing to look forward to. but I bet you spend more than 3 days suffering in a active addiction to opiates. You can do it. I never took loratab but did vic, hydro, oxy, percs daladid codine not loratab or tram. How did I miss them. Anyway babe. You can do this !!!! This site rocks for help!!!!!
Thanks for the encouraging words. I only get on this site once every day but it does help to read everyones comments. I am having kind of a hard time. Stomach pains started. Muscles are aching, head is hurting and the lack of sleep is horrible. I'm also having very vivid dreams....can anyone relate to this???
Yes I cn so relate I am 8 days clean and the wdrawls were hell. I didnt thnk they would ever end. Bt arnd dayl 5 I startd to gt btr . The only issue I have is tryin to go to sleep
it feels as if these withdrawls are never goin to get better im only on day 5 but i still feel'em pretty bad does it get better by the 7th day cuz it just feels as if im goin to feel like this forever
Your nt going to goin to feel like this forever it just takes time for your body to recover ur almst there stay strong